# SDR SWAA2025050757081

- Difficulty date: April 9, 2025
- Submitted: May 7, 2025
- Operation: Air carrier
- Aircraft: N941WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36647
- Aircraft time: 50,295 hours, 30,868 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON UPPER SILL DOOR CUT OUT LOCATED BS827 RBL68 AND WL198 AT AFT CARGO COMPARTMENT.  REPLACED WEB LOCATED UPPER SILL DOOR CUTOUT BTW BS 827 RBL 68 AND WL 198 AT AFT CARGO COMPARTMENT. IAW B737-700 SRM 51-40-02 AND DWG# 146A8113 SHEET 11; REV -; DWG# 146A8111; SHEET 16 REV -; DWG# 146A8110; SHEET 25 REV A; DWG# 146A0080 SHEET 16 REV A.
